# SDR LR7A04047

- Difficulty date: April 3, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 22,213 hours, 10,755 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 33170964
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 INSPECTION NR 2053 ACCOMPLISHMENT FOUND FS 738E TROOP DOOR RT LONGERON END FITTING CORRODED AND TOOL MARKED AT RBL 62, WL 142.  BLENDOUT AND TREATMENT IAW SRM SMP 583 51-30 AND LMAC SES GLD-1720 TN 0031.  REINSTALLED IAW SMP 581 91-00-10.  NR 2183.
